# SDR 03311663

- Difficulty date: November 7, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N663BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Breaker
- Condition: Tripped
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI CREW REPORTED HYDRAULIC SYSTEM 2B AND 3B CIRCUIT BREAKERS TRIPPED WHEN FLAPS WERE SELECTED.  MAINTENANCE PERFORMED OPERATIONAL CHECK AND RESET CIRCUIT BREAKERS NO DEFECTS WERE FOUND.
